# SDR ASOA201101978

- Difficulty date: October 16, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 22,166 hours, 19,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FLOOR LEVEL NEAR PASSENGER DOOR, MISSING LENS.  REPLACED LENS IAW AMM 33-51-19.  NO FURTHER DEFECTS FOUND.
